7 doctors weighed in:
I recently took amoxicilin and I developed a rash on my hip and mons pubis area . Should I be worried ?
7 doctors weighed in

David Miller
Family Medicine
4 doctors agree
In brief: Amoxicillin rash
Antibiotics are often used when the offending agent could equally be bacterial or viral.
Amoxicillin often causes a rash, especially when you have a viral rather than bacterial infection. The rash is just an annoying side effect. Watch for signs of allergy such as itching, swelling, difficulty breathing, etc.

In brief: Amoxicillin rash
Antibiotics are often used when the offending agent could equally be bacterial or viral.
Amoxicillin often causes a rash, especially when you have a viral rather than bacterial infection. The rash is just an annoying side effect. Watch for signs of allergy such as itching, swelling, difficulty breathing, etc.
David Miller
David Miller
Answer assisted by David Miller, Medical Student
Thank
Dr. Slade Suchecki
Family Medicine
3 doctors agree
In brief: If it continues
Anytime there is concern for a drug reaction, you should notify the prescribing physician for further info and management.
If the rash continues or worsens consider antihistamines and even stop the medicine (again after notifying physician). If there is any tongue swelling or wheezing or shortness of breath associated, seek help immediately.

In brief: If it continues
Anytime there is concern for a drug reaction, you should notify the prescribing physician for further info and management.
If the rash continues or worsens consider antihistamines and even stop the medicine (again after notifying physician). If there is any tongue swelling or wheezing or shortness of breath associated, seek help immediately.
Dr. Slade Suchecki
Dr. Slade Suchecki
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
26 years in practice
49M people helped
Continue
108,000 doctors available
Read more answers from doctors